# SDR DALA13066555646

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 54,938 hours, 17,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACKS CHECK,  CHECK FAILED AT ALL LOCATIONS.   CHECKED EMERGENCY BATTERY PACKS AFTER COMPLETELY DISCHARGED AND RECHARGED TWO HOURS,  THEN FOUND BATTERY PACK M732 FAILED.  REPLACED BATTERY PACK M732 IAW AMM 33-51 AND CHECKED OK.
